# SDR AALA20030760

- Difficulty date: July 9, 2003
- Submitted: September 24, 2003
- Operation: Air carrier
- Aircraft: N637AM
- Make and model: Boeing 757223
- Aircraft serial: 24595
- System (JASC): 2565 · Escape Slide
- Part: Spring
- Condition: Out Of Adjust
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF ENGINEERING REQUEST TO CHECK GIRT BAR SPRINGS AT EACH PASSENGER DOOR POSITION, TWO GIRT BAR SPRINGS OUT OF ADJUSTMENT.  ADJUSTED TWO GIRT BAR SPRINGS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
